Alert archive / Minnesota / Special Weather Statements in 2016
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 20, 2016, 12:03 AM CDT for 4 counties in Minnesota; Pepin County, Wisconsin. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2016, 12:03 AM CDT (05:03 UTC)
- Expired
- Jun 20, 2016, 12:45 AM CDT
- In force
- 42 min
- Issued by
- NWS Twin Cities, MN
Counties Goodhue County, MN, Rice County, MN, Steele County, MN, Waseca County, MN, Pepin County, WI
The radar
The Minneapolis radar (KMPX), 79 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 5.1 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 616 J/kg
- Mixed-layer CIN
- -295 J/kg
- Mixed-layer LCL
- 1984 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
856
WWUS83 KMPX 200503
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1203 AM CDT MON JUN 20 2016
MNZ077-078-083>085-WIZ024-026-200545-
GOODHUE-RICE-WASECA-BLUE EARTH-STEELE-PEPIN-PIERCE-
1203 AM CDT MON JUN 20 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STEELE...SOUTHEASTERN
BLUE EARTH...SOUTHERN RICE...GOODHUE...WASECA...PEPIN AND SOUTHERN
PIERCE COUNTIES THROUGH 1245 AM CDT...
AT 1202 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM DIAMOND BLUFF TO NEAR MAPLETON. MOVEMENT
WAS EAST AT 50 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
OWATONNA...FARIBAULT...NORTHFIELD...RED WING...WASECA...CANNON FALLS...PINE
ISLAND...ZUMBROTA...JANESVILLE...DURAND...KENYON AND MAPLETON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 30 AND 62.
U.S. HIGHWAY 14 BETWEEN MILE MARKERS 145 AND 182.
U.S. HIGHWAY 61 BETWEEN MILE MARKERS 75 AND 104.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4394 9412 4420 9362 4420 9353 4425 9352
4453 9299 4451 9295 4454 9280 4463 9279
4463 9274 4469 9267 4464 9169 4459 9177
4458 9203 4441 9209 4445 9243 4437 9243
4436 9255 4420 9256 4419 9304 4390 9305
TIME...MOT...LOC 0502Z 265DEG 42KT 4466 9266 4399 9395
$$
JPCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 19, 5:23 PM CDT, 6 hours 40 minutes earlier.
Area forecast discussion, Jun 19, 5:23 PM CDT, 6 hours 40 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
523 PM CDT SUN JUN 19 2016
.UPDATE...FOR 00Z Aviation discussion below
&&
.SHORT TERM...(This evening through Monday)
Issued at 330 PM CDT Sun Jun 19 2016
Widespread heat indices of 95 to 105 are found across the MN
portion of the forecast area this afternoon. This dome of warm air
extends above the surface, with a CAP of +12C shown on the 18z
special RAOB and +15C at KABR. So it will likely be a few hours
before we see development, and the timing of 23Z-00Z for
initiation over west central MN depicted on several CAMS looks to
be about right. Supercell storm mode with evolution into a line
still looks accurate, although the line is progged to break up and
fizzle a bit by the time it reaches east central MN. Prior to the
weakening trend, large hail and damaging winds still appear to be
the primary threats given the strong deep layer shear and nearly
4000 J/KG of MLCAPE. 0-3KM CAPES/helicity values are also
indicative of a threat for a tornado or two over central MN.
By 09Z any storms that have held together should have exited the
eastern part of the forecast area, with clearing skies and a shift
to west-northwest winds in the wake of the front. Monday
temperatures will be 15-20 degrees cooler than Sunday, with mild highs
in the mid 70s to lower 80s under breezy northwest winds.
.LONG TERM...(Monday night through Sunday)
Issued at 330 PM CDT Sun Jun 19 2016
Long term trends include timing of weather systems with rather
rapid zonal flow pattern over the conus.
It appears next shot of rain lifting into the area Thursday night
and lingering into Wednesday night as the next wave approaches the
area. WAA pattern develops ahead of the area into tuesday night
affecting the southwest cwa. This spreads northeast into Wednesday
with some timing differences with speed and frontal movement. Will
continue the higher chance pops during this period with increase
possible if trend continues. Instability increases as well with
the severe weather/heavy rain threat a possibility.
This system exits the area Thursday with drier conditions expected
through Friday. Overall...models diverge some as to timing of
precipitation threat into the coming weekend. Will leave the chance
for thunder going for now...with the GFS being more amplified and
faster with the best threat coming in Saturday versus Sunday on
the latest ECMWF.
&&
.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 524 PM CDT Sun Jun 19 2016
Thunderstorm development will ensue at the start of the TAF
period near KAXN, and then discrete activity will spread eastward
and form into a line during the evening hours. Intensity and
coverage of storms still looks decrease with eastward progression
toward the WI border, with more of a broken line by the time it
reaches KMSP. By 07z, sites should be clear of weather, with
mostly clear conditions after that. Gusty southwest winds veer to
northwest for Monday behind the front, and gust to around 25
knots.
KMSP...
Expect broken line of showers and thunderstorms to impact MSP
between 03z and 06z. Strong wind gusts still appear to be the main
threat although that risk is greater to the west/north.
/OUTLOOK FOR KMSP/
Mon night...VFR. Winds NW 10-15 kts.
Tue...VFR. Winds NW 5-10kts.
Wed...VFR. Chc MVFR/-TSRA. Winds E 5-10 kts.
Thu...VFR. Winds N 5 kts.
&&
.MPX Watches/Warnings/Advisories...
WI...None.
MN...Heat Advisory until 8 PM CDT this evening for MNZ047-048-054>060-
062-064>069-073>076-082-083.
&&
SHORT TERM...LS
LONG TERM...DWE
AVIATION...LSHazardous weather outlook, Jun 19, 12:57 PM CDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1257 PM CDT SUN JUN 19 2016 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 201800- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1257 PM CDT SUN JUN 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT INDICES FROM 95 TO 100 DEGREES WILL OCCUR ACROSS MUCH OF THE AREA THIS AFTERNOON. SEVERE STORMS ARE EXPECTED TO DEVELOP BY EARLY EVENING ACROSS WEST CENTRAL MINNESOTA...THEN SPREAD EAST ACROSS THE AREA DURING THE EVENING HOURS. THE MAIN THREATS ARE FREQUENT LIGHTNING...LARGE HAIL AND DAMAGING WIND. THERE IS ALSO A SMALL THREAT FOR TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL WILL BE POSSIBLE AGAIN WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 19, 10:14 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1014 PM CDT SUN JUN 19 2016
MNZ066-068-200345-
CARVER-MCLEOD-
1014 PM CDT SUN JUN 19 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MCLEOD AND
NORTHERN CARVER COUNTIES THROUGH 1045 PM CDT...
AT 1014 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED NEAR SILVER LAKE...
OR 7 MILES NORTHEAST OF HUTCHINSON...MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...WACONIA...MINNETRISTA...WATERTOWN...CARVER...WINSTED...ST.
BONIFACIUS...MAYER...LESTER PRAIRIE...SILVER LAKE...HOLLYWOOD AND NEW
GERMANY.
THIS INCLUDES U.S. HIGHWAY 212 BETWEEN MILE MARKERS 141 AND 146.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4486 9440 4498 9435 4498 9377 4497 9376
4490 9377 4489 9371 4476 9362
TIME...MOT...LOC 0314Z 277DEG 45KT 4494 9424
JPCSpecial weather statement, Jun 19, 10:48 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1048 PM CDT SUN JUN 19 2016
MNZ060-068-070-200430-
CARVER-DAKOTA-HENNEPIN-
1048 PM CDT SUN JUN 19 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CARVER...
SOUTHERN HENNEPIN AND NORTHWESTERN DAKOTA COUNTIES THROUGH 1130 PM
CDT...
AT 1046 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER ST.
BONIFACIUS...OR 18 MILES SOUTH OF BUFFALO...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...ST. PAUL...BLOOMINGTON...PLYMOUTH...EAGAN...EDEN
PRAIRIE... BURNSVILLE...MINNETONKA...APPLE VALLEY...EDINA...
CHANHASSEN...ST. LOUIS PARK AND SHAKOPEE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 230 AND 236.
U.S. HIGHWAY 12 BETWEEN MILE MARKERS 149 AND 156.
U.S. HIGHWAY 169 BETWEEN MILE MARKERS 117 AND 131.
U.S. HIGHWAY 212 BETWEEN MILE MARKERS 149 AND 162.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4476 9333 4479 9333 4478 9338 4481 9343
4480 9354 4487 9396 4498 9396 4498 9377
4499 9377 4500 9321 4489 9318 4491 9314
4470 9300
TIME...MOT...LOC 0346Z 276DEG 34KT 4491 9379
JPCSpecial weather statement, Jun 19, 11:26 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1126 PM CDT SUN JUN 19 2016 MNZ062-063-070-WIZ023-024-200515- WASHINGTON-DAKOTA-RAMSEY-ST. CROIX-PIERCE- 1126 PM CDT SUN JUN 19 2016 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WASHINGTON... NORTH CENTRAL DAKOTA...SOUTHERN RAMSEY...SOUTHERN ST. CROIX AND NORTHERN PIERCE COUNTIES THROUGH 1215 AM CDT... AT 1125 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER WEST ST. PAUL...OR OVER ST. PAUL...MOVING EAST AT 55 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ST. PAUL...RIVER FALLS...EAGAN...WOODBURY...MAPLEWOOD...COTTAGE GROVE... INVER GROVE HEIGHTS...OAKDALE...SOUTH ST. PAUL...WEST ST. PAUL...HUDSON AND MENDOTA HEIGHTS. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 238 AND 258. INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 1 AND 29. U.S. HIGHWAY 61 BETWEEN MILE MARKERS 121 AND 139. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN THE TWIN CITIES. LAT...LON 4481 9317 4497 9319 4508 9219 4472 9216 TIME...MOT...LOC 0425Z 270DEG 48KT 4491 9307 JPC
Special weather statement, Jun 19, 11:30 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1130 PM CDT SUN JUN 19 2016 WIZ014-015-200515- POLK-BARRON- 1130 PM CDT SUN JUN 19 2016 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BARRON AND EAST CENTRAL POLK COUNTIES THROUGH 1215 AM CDT... AT 1129 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED NEAR BALSAM LAKE... OR 31 MILES WEST OF RICE LAKE...MOVING EAST AT 55 MPH. WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RICE LAKE...BARRON...CHETEK...CUMBERLAND...CAMERON...TURTLE LAKE...BALSAM LAKE...MILLTOWN...ALMENA...CLAYTON...HAUGEN AND SUMNER. THIS INCLUDES U.S. HIGHWAY 53 BETWEEN MILE MARKERS 129 AND 150. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN THE TWIN CITIES. LAT...LON 4536 9251 4554 9252 4562 9165 4531 9164 TIME...MOT...LOC 0429Z 270DEG 48KT 4545 9237 JPC
Special weather statement, Jun 19, 11:43 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1143 PM CDT SUN JUN 19 2016
MNZ051-053-059>061-063-200515-
ANOKA-CHISAGO-SHERBURNE-WASHINGTON-HENNEPIN-WRIGHT-
1143 PM CDT SUN JUN 19 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WASHINGTON...
SOUTHEASTERN SHERBURNE...NORTH CENTRAL HENNEPIN...EAST CENTRAL
WRIGHT...ANOKA AND SOUTHEASTERN CHISAGO COUNTIES THROUGH 1215 AM
CDT...
AT 1142 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR ATHENS TO ALBERTVILLE. MOVEMENT WAS
EAST AT 55 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BUFFALO...BROOKLYN PARK...MAPLE GROVE...COON RAPIDS...BLAINE...ANDOVER...
RAMSEY...CHAMPLIN...ELK RIVER...LINO LAKES...FOREST LAKE AND ANOKA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 142.
INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 198 AND 211.
U.S. HIGHWAY 10 IN MINNESOTA BETWEEN MILE MARKERS 209 AND 234.
U.S. HIGHWAY 169 BETWEEN MILE MARKERS 143 AND 163.
U.S. HIGHWAY 8 IN MINNESOTA BETWEEN MILE MARKERS 0 AND 5...AND
BETWEEN MILE MARKERS 7 AND 22.
U.S. HIGHWAY 61 BETWEEN MILE MARKERS 156 AND 164.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4540 9265 4536 9270 4533 9270 4528 9276
4513 9315 4517 9391 4542 9348 4541 9302
4543 9301 4543 9265
TIME...MOT...LOC 0442Z 272DEG 47KT 4541 9320 4523 9369
JPCSpecial weather statement, Jun 20, 12:03 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1203 AM CDT MON JUN 20 2016
MNZ077-078-083>085-WIZ024-026-200545-
GOODHUE-RICE-WASECA-BLUE EARTH-STEELE-PEPIN-PIERCE-
1203 AM CDT MON JUN 20 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STEELE...SOUTHEASTERN
BLUE EARTH...SOUTHERN RICE...GOODHUE...WASECA...PEPIN AND SOUTHERN
PIERCE COUNTIES THROUGH 1245 AM CDT...
AT 1202 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM DIAMOND BLUFF TO NEAR MAPLETON. MOVEMENT
WAS EAST AT 50 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
OWATONNA...FARIBAULT...NORTHFIELD...RED WING...WASECA...CANNON FALLS...PINE
ISLAND...ZUMBROTA...JANESVILLE...DURAND...KENYON AND MAPLETON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 30 AND 62.
U.S. HIGHWAY 14 BETWEEN MILE MARKERS 145 AND 182.
U.S. HIGHWAY 61 BETWEEN MILE MARKERS 75 AND 104.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4394 9412 4420 9362 4420 9353 4425 9352
4453 9299 4451 9295 4454 9280 4463 9279
4463 9274 4469 9267 4464 9169 4459 9177
4458 9203 4441 9209 4445 9243 4437 9243
4436 9255 4420 9256 4419 9304 4390 9305
TIME...MOT...LOC 0502Z 265DEG 42KT 4466 9266 4399 9395
JPCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:04 PM CDT | Special Weather Statement | MPX | Pope | 41 min |
| Jun 19, 7:19 PM CDT | Tornado Warning | MPX | Chippewa, Lac qui Parle | 41 min |
| Jun 19, 7:36 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 39 min |
| Jun 19, 7:39 PM CDT | Tornado Warning | MPX | Swift | 36 min |
| Jun 19, 7:50 PM CDT | Tornado Warning | MPX | Stearns | 25 min |
| Jun 19, 7:55 PM CDT | Tornado Warning | MPX | Stearns | 35 min |
| Jun 19, 8:18 PM CDT | Tornado Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 27 min |
| Jun 19, 8:23 PM CDT | Special Weather Statement | MPX | Morrison | 37 min |
| Jun 19, 8:30 PM CDT | Tornado Warning | MPX | Benton, Sherburne, Stearns | 45 min |
| Jun 19, 8:42 PM CDT | Special Weather Statement | MPX | Mille Lacs | 33 min |
| Jun 19, 8:54 PM CDT | Special Weather Statement | MPX | Chippewa, Meeker | 66 min |
| Jun 19, 9:16 PM CDT | Special Weather Statement | MPX | Kanabec, Mille Lacs | 29 min |
| Jun 19, 9:26 PM CDT | Special Weather Statement | MPX | Isanti | 34 min |
| Jun 19, 9:48 PM CDT | Special Weather Statement | MPX | Kanabec, Mille Lacs | 42 min |
| Jun 19, 9:53 PM CDT | Special Weather Statement | MPX | Sherburne | 37 min |
| Jun 19, 10:06 PM CDT | Special Weather Statement | MPX | Renville | 24 min |
| Jun 19, 10:14 PM CDT | Special Weather Statement | MPX | Carver | 31 min |
| Jun 19, 10:36 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker, Renville | 39 min |
| Jun 19, 10:48 PM CDT | Special Weather Statement | MPX | Hennepin | 42 min |
| Jun 19, 11:12 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Wright | 19 min |
| Jun 19, 11:16 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Nicollet, Renville, Sibley | 44 min |
| Jun 19, 11:43 PM CDT | Special Weather Statement | MPX | Anoka | 32 min |
| Jun 20, 12:21 AM CDT | Special Weather Statement | MPX | Scott | 24 min |
| Jun 19, 11:26 PM CDT | Special Weather Statement | MPX | Saint Croix | 49 min |
| Jun 19, 11:30 PM CDT | Special Weather Statement | MPX | Barron, Polk | 45 min |
| Jun 20, 12:29 AM CDT | Severe Thunderstorm Warning | MPX | Barron, Rusk | 17 min |
Nearby
Special Weather Statements in Minnesota, 2016Special Weather Statements in Wisconsin, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.